# SDR ZZDA2011743

- Difficulty date: September 15, 2011
- Submitted: September 19, 2011
- Operation: Air carrier
- Aircraft: N991AT
- Make and model: Boeing 717-200
- Aircraft serial: 55135
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR SUPPORT WEB, STA 160 TO 200, RBL 55, CORROSION.  ACCOMPLISHED FLOOR SUPPORT WEB REPLACEMENT PER B717 SRM 51-41-01 AND 51-40-08.
